Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What to do with acne?

I have a lot of acne on my face, it started since the age of 14-15 since now that I am 23 I still get eruptions on my face so they are obscene now, I was getting various advice regarding the diet that might need to be changed I tried all sorts of foods par boiled vegetables, fruits, avoiding oily spicy foods, having regular bowel habits washing my face regularly, taking a lot of proteins, and what not but the acne still keep coming up what do I do ? Can someone suggest a diet or as to what I can do to stop these eruptions from coming up.
Asked On : Fri, 30 May 2008
Answers:  5 Views:  1145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i got way skinnier, but my head is still the same, which is bigger than my body. I smoke often, marijuna only. I feel like i can't get bigger, or at least the size to fit my head. Is it because of the marijuna? what should i do?
Answered: Sat, 16 Apr 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

Pimples are multi factorial, with reasons ranging from wrong selection of cream and soaps to internal hormonal disturbances(esp in females).You should avoid all oily stuff on your face right from oily soaps to moisturizing creams.
You have two options –either oral retinoids or oral antibiotics depending upon the severity. They need to be taken for long .Also use a good anti acne soap daily. You should also use anti acne creams like nadifloxacin or clindamycin.All these require a medical prescription and you should show to a dermatologist for this.
Drink plenty of water and take a god 7 hr sleep in night .Never squeeze your pimples or else they would leave marks.Food doesn't have a great role in treating or preventing acne ,so don't bother much for that.You would surely get good result if you consult a good dermatologist.
Answered: Sat, 16 Apr 2011
I find this answer helpful
  Anonymous's Response

the cause for the eruptions is because the skin is not clean. try washing the skin 2 or three times a day. not to use hard soap. use soft and mild cleansers. always use warm water to wash face. give steam to the face skin. it will open the pores and will wash out the deep dirt accumulated in the skin. apply lemon extract to the regions of skin which is very much oily leave it for 5 minutes and wash of with warm water.

Answered: Wed, 23 Sep 2009
  Anonymous's Response

ya the tea treee oils faceawshes are good, it really reduced my acne. also i went for a anti pmple traetment in a baeuty parlor, they did some lotus treatment for me, after which th eruptions are much less, almost 50%. and skin also feels better.

Answered: Tue, 22 Sep 2009
  Anonymous's Response
did u try some acne skin medicines like erythromycin lotion or cream. Diet change has indirect effect only. Most important is correct skin cleaning regime. that is washing your face 2-3 times in a day with a face wash that suits you. A face wash with green tea extract and lemon worked very well for me. I could feel my skin to be much less oily.
Answered: Fri, 21 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor